# SDR A6WA201140619

- Difficulty date: July 26, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY RIB CRACKED IN RT MLG W/W.  WORKED REPAIR IAW REO 601R-57-51-540.
